New Mexico, 2014

Damaging Winds in New Mexico, June 13, 2014

June 13, 2014 · NWS EPZ · 3 events in 2 counties and zones

A back door cold front was located near the Rio Grande Valley with an upper level trough approaching from the west. Moisture had entered the region from the east on the back side of the front and ample instability provided fuel for thunderstorms to develop across the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EPZ wrote it up.

A back door cold front was located near the Rio Grande Valley with an upper level trough approaching from the west. Moisture had entered the region from the east on the back side of the front and ample instability provided fuel for thunderstorms to develop across the region. A peak wind gust of 69 mph was reported at the NWS Office in Santa Teresa.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before the first event at Jun 13, 1:30 PM MST, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 13, 1:30 PM MST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
230 PM MDT FRI JUN 13 2014

.SYNOPSIS...
A HEALTHY SLUG OF MOISTURE WASHED ACROSS THE BORDERLAND LAST NIGHT
TO ADD THE NECESSARY INGREDIENT FOR SCATTERED THUNDERSTORM
DEVELOPMENT THROUGH THE LATE EVENING HOURS. EXPECT GUSTY OUTFLOW
WINDS AND AREAS OF BLOWING DUST OVER SOUTHWEST NEW MEXICO
AREAS...AND POTENTIAL FOR HEAVY RAIN OVER AREAS EAST OF THE RIO
GRANDE. THE WEEKEND LOOKS WARM AND DRY AS DRIER AIR WILL MOVE IN
SATURDAY ON BREEZY WESTERLY WINDS. BY TUESDAY...IF NOT LATE
MONDAY...A BIT OF MOISTURE LOOKS TO CREEP IN FROM THE SOUTH TO
GIVE EASTERN AREAS OF THE BORDERLAND CHANCES FOR AFTERNOON
THUNDERSTORMS. CHANCES FOR ISOLATED STORMS LOOK TO SPEAD TO ALL
AREAS TUESDAY BEFORE DRY AIR RETURN AGAIN WEDNESDAY.

&&

.DISCUSSION...
STORM POTENTIAL HAS DRAMATICALLY INCREASED FOR THIS AFTERNOON AND
EVENING BEHIND AN OVERNIGHT EAST PUSH WITH PLENTY OF MOISTURE.
DEWPOINTS ROSE ABOVE 60F DEGREES FOR MOST LOCATIONS EAST OF THE
RIO GRANDE AND THE MOISTURE MADE IT ALL THE WAY TO DEMING. ALOFT A
BIT OF MOISTENING MOVED OVER ON SW FLOW. PW'S ARE BETWEEN .85" AND
1.0" ACROSS THE REGION. AT 1PM MDT OROGRAPHIC LIFT IS SHOWING
ITSELF TO BE QUITE ENOUGH TO GENERATE STORMS IN ALL QUADRANTS OF
THE CWFS. GIVE THE AFTERNOON A BIT MORE TIME TO HEAT THE SURFACE
AND MANY MORE LOCATIONS SHOULD SEE STORM DEVELPMENT. SOUNDING
STILL SHOWING SOME POTENTIAL FOR STRONG DOWNDRAFT OUTFLOW WINDS
WITH STORMS WEST OF THE RIO...AND POTENTIAL FOR BRIEF HEAVY RAIN
IN THE DEEPER MOISTURE EAST OF THE RIO. STORM MOTION SHOULD BE IN
THE 12-17MPH RANGE SO NOT EXPECTING MAJOR FLOOD POTENTIAL. THE
VERTICAL WIND PROFILE DOES NOT SHOW A LOT OF SHEAR...SPEED OR
DIRECTIONAL...SO NOT A GREAT DEAL OF CONCERN FOR SEVERE. HOWEVER
ON THE EASTERN EDGES OF THE CWFA...OTERO/HUDSPETH COUNTIES...THERE
IS SOME POTENTIAL FOR MODERATE-SIZED HAIL AND SEVERE STORM WINDS.

EXPECT STORMS TO LAST LATE INTO THE EVENING...AND POSSIBLY LINGER
INTO THE OVERNIGHT...EAST ZONES AS A MINOR IMPULSE TRACKS OVER ON
IT'S WAY EAST.

SATURDAY A BROAD LONG-WAVE WESTERN U.S. TROUGH BEGINS TO SLIP EAST
ACROSS THE ROCKIES. THIS WILL INDUCE LEE SURFACE TROUGHING OVER
THE PLAINS AND HELP TO DRIVE STRONGER WESTERLY WINDS OVER THE
REGION. THUS A SWEEP OUT OF THE CURRENT MOISTURE IS EXPECTED FOR
ALL BUT MAYBE THE FAR EAST ZONES. THUS NO POPS FOR ALL BUT THE
SACS AND HUDSPETH COUNTY. TEMPS SHOULD BE A FEW DEGREES ABOVE
NORMAL AND NEAR 100 AT A FEW LOWLAND LOCATION. SUNDAY WILL LARGELY
MIMIC SATURAY...BUT WITHOUT THE WIND. IT SHOULD ALSO BE DRY AS
THE WESTERLIES KEEP MOISTURE TO OUR SOUTH AND EAST.

FOR NEXT WEEK...MONDAY LOOKS PRIMARILY DRY...BUT A DEEPENING WEST
COAST UPPER TROUGH LOOKS LIKE IT COULD BEGIN TO BACK OUR WINDS TO
SOUTHWESTERLY. A GOOD AMOUNT OF MOISTURE IS PROGED TO BE STAGED
JUST TO OUR SOUTH OVER NORTHERN MEXICO AND THE BIG BEND. WITH ANY
PESISTENT SOUTHERLY TRAJECTORY WE SHOULD BEGIN TO DRAW THAT
MOISTURE INTO OUR FORECAST ZONES...ESPECIALLY OVER S AND E ZONES.
THUS HAVE REINSERTED POPS IN FOR THE TUE AND WED PERIODS.

BY THURSDAY IT APPEARS WE AGAIN SWEEP OUT THE MOISTURE ON
INCREASED WESTERLY FLOW IN RESPONSE TO A TROUGH PASSAGE. THUS BACK
TO A DRY FORECAST FOR THURSDAY AND FRIDAY WITH SEAONALLY WARM TEMPS.

14-BIRD

&&

.AVIATION...VALID 14/0000Z - 15/0000Z
MOSTLY VFR THROUGH THE PERIOD WITH SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS TONIGHT. P6SM FEW-SCT040-080 SCT-BKN090-130
SCT-BKN200-250 TONIGHT WITH AREAS OF 1-3SM TSRA BKN030-060. LARGE
HAIL AND WIND GUSTS OF 45-50MPH ARE POSSIBLE WITH STORMS WEST OF THE
RIO GRANDE WHILE STORMS TO THE WEST MAY HAVE WINDS IN EXCESS OF 50
MPH WITH VSBY LESS THAN 1SM IN BLOWING DUST. WEST WINDS ALOFT WILL
BRING MAINLY DRY WEATHER SATURDAY WITH ONLY ISOLATED HIGH-BASED
STORMS...MAINLY OVER MOUNTAINS.

21-PARK

&&

.FIRE WEATHER...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM FOR OTERO
COUNTY. A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AFTERNOON
AND EVENING FROM THE BOOTHEEL INTO THE GILA REGION AND FOR THE
SACRAMENTO MTNS. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS
THE AREA INTO EARLY TONIGHT. SOME STORMS WEST OF THE RIO GRANDE
COULD CAUSE VERY STRONG DOWNBURST WINDS WITH AREAS OF BLOWING DUST.
STORMS IN DEEPER MOISTURE EAST OF THE RIO GRANDE COULD PRODUCE LARGE
HAIL AS WELL AS STRONG WINDS. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR OTERO COUNTY UNTIL 9 PM MDT THIS EVENING. INCREASING WEST
WINDS ALOFT WILL PUSH MOISTURE BACK EAST OF THE RIO GRANDE
SATURDAY...AND WILL ALSO INDUCE LEE SIDE TROUGHING OVER EASTERN
COLORADO AND EASTERN NEW MEXICO. THE RESULTING TIGHTER PRESSURE
GRADIENT...ALONG WITH DOWNWARD MIXING OF STRONGER WINDS ALOFT...WILL
CAUSE SOUTHWEST TO WEST WINDS AT THE SURFACE THAT WILL LIKELY REACH
CRITICAL FIRE WEATHER THRESHOLDS SATURDAY AFTERNOON AND EVENING. DRY
AND WINDY CONDITIONS SATURDAY COULD POSE A PROBLEM IF LIGHTNING THIS
EVENING STARTS ANY NEW FIRES. DRY AND VERY WARM SUNDAY AND MONDAY
WITH AFTERNOON TEMPERATURES SEVERAL DEGREES ABOVE NORMAL.

21-PARK

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 74 100  74  96  75 /  30   0   0   0   0
SIERRA BLANCA           70  99  70  96  68 /  40  10   0   0   0
LAS CRUCES              70  97  70  95  68 /  20   0   0   0   0
ALAMOGORDO              65  95  65  98  65 /  20   0   0   0   0
CLOUDCROFT              51  77  50  79  50 /  30  10   0   0   0
TRUTH OR CONSEQUENCES   65  94  60  92  68 /  10   0   0   0   0
SILVER CITY             61  89  60  88  63 /  20   0   0   0   0
DEMING                  65  97  65  93  66 /  20   0   0   0   0
LORDSBURG               65  97  65  94  65 /  20   0   0   0   0
WEST EL PASO METRO      74 100  74  95  75 /  30   0   0   0   0
DELL CITY               66  97  66  94  65 /  30   0   0   0   0
FORT HANCOCK            70 102  70  98  72 /  30  10   0   0   0
LOMA LINDA              69  94  68  90  67 /  30   0   0   0   0
FABENS                  71 101  71  98  70 /  30   0   0   0   0
SANTA TERESA            70  98  70  96  69 /  20   0   0   0   0
WHITE SANDS HQ          72  97  71  95  74 /  20   0   0   0   0
JORNADA RANGE           60  96  60  94  59 /  20   0   0   0   0
HATCH                   63  98  64  96  63 /  10   0   0   0   0
COLUMBUS                73  93  70  96  71 /  20   0   0   0   0
OROGRANDE               65  98  65  96  64 /  20   0   0   0   0
MAYHILL                 60  85  59  90  55 /  30  10   0   0   0
MESCALERO               55  82  54  88  52 /  30  10   0   0   0
TIMBERON                55  86  54  85  50 /  30  10   0   0   0
WINSTON                 59  89  54  91  60 /  20   0   0   0   0
HILLSBORO               67  94  61  93  68 /  20   0   0   0   0
SPACEPORT               64  96  64  93  65 /  10   0   0   0   0
LAKE ROBERTS            57  86  56  89  56 /  20   0   0   0   0
HURLEY                  61  90  60  91  62 /  20   0   0   0   0
CLIFF                   60  92  59  92  58 /  20   0   0   0   0
MULE CREEK              48  90  46  86  45 /  20   0   0   0   0
FAYWOOD                 64  93  63  93  65 /  20   0   0   0   0
ANIMAS                  66  98  65  94  67 /  20   0   0   0   0
HACHITA                 61  98  61  94  64 /  20   0   0   0   0
ANTELOPE WELLS          65  98  65  95  67 /  30   0   0   0   0
CLOVERDALE              61  93  59  90  59 /  30   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR NMZ110-111-113.

TX...NONE.
&&

14/21
Hazardous weather outlook, Jun 13, 10:25 AM MST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1125 AM MDT FRI JUN 13 2014

NMZ401>417-TXZ418>424-140600-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1125 AM MDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A BETTER INGEST OF MOISTURE OVERNIGHT AND THIS MORNING SHOULD
ADD GREATLY TO SHOWER AND THUNDERSTORM POTENTIAL ACROSS THE AREA
THIS AFTERNOON THROUGH THE LATE EVENING HOURS. FOR AREAS EAST OF
THE CONTINENTAL DIVIDE WE EXPECT MORE RAIN WITH THE STORMS AND
POSSIBILITY OF ISOLATED FLASH FLOODING. OUT WEST STORMS SHOULD
DELIVER LESS RAIN AND MORE WIND GUST POTENTIAL WITH THE
POSSIBILITY OF DANGEROUS BLOWING DUST. DRY LIGHTNING WEST HALF OF
THE REGION IS ALSO MORE LIKELY...ADDING TO FIRE DANGER POTENTIAL.
FINALLY ANOTHER WARM DAY ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RAPID DRYING SATURDAY AND SUNDAY WITH WARM TO HOT CONDITIONS.
POTENTIAL FOR MODERATE MOISTURE TO CREEP BACK IN FROM THE SOUTH AT
LEAST BY TUESDAY. TUESDAY ONWARD JUST A SLIGHT CHANCE OF AFTERNOON
AND EVENING STORMS WITH SEASONALLY WARM TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

IF STORMS DEVELOP NEAR YOU PLEASE REPORT SIGNIFICANT EFFECTS...
SUCH AS BLOWING DUST...REDUCTIONS IN VISIBILITY...ESTIMATED OR
MEASURED WIND SPEEDS.

BIRD

In the hours before

Special weather statement, Jun 13, 2:16 PM MST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
316 PM MDT FRI JUN 13 2014

NMZ403>408-132215-
EASTERN BLACK RANGE FOOTHILLS NM-LOWLANDS OF THE BOOTHEEL NM-SOUTHERN
GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHWEST DESERT/LOWER GILA RIVER
VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM-UPLANDS OF THE BOOTHEEL
NM-
316 PM MDT FRI JUN 13 2014

...STRONG THUNDERSTORMS THREATENING HIDALGO...SOUTHERN GRANT AND LUNA
COUNTIES THROUGH 415 PM MDT...

AT 310 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ANIMAS...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
  LORDSBURG...
  ANTELOPE WELLS...
  ANIMAS...
  DEMING...
  COLUMBUS...
  WINDMILL...
  SUNSHINE...
  SEPAR...
  SHAKESPEARE...
  ALAMO HUECO...
  BIG HATCHET REFUGE...
  SPRING CANYON STATE PARK...
  ROCK HOUND STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

NOVLAN
Special weather statement, Jun 13, 2:55 PM MST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
355 PM MDT FRI JUN 13 2014

NMZ411-413-417-TXZ418>420-132245-
EASTERN/CENTRAL EL PASO COUNTY TX-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS TX-OTERO MESA NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY
NM-SOUTHERN TULAROSA BASIN NM-WESTERN EL PASO COUNTY TX-
355 PM MDT FRI JUN 13 2014

...STRONG THUNDERSTORMS THREATENING SOUTHEASTERN DONA ANA...
SOUTHWESTERN OTERO...EXTREME NORTHWESTERN HUDSPETH AND NORTHERN EL
PASO COUNTIES THROUGH 445 PM MDT...

AT 349 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR WEST EL PASO...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
  MCGREGOR RANGE BASE...
  EAST EL PASO...
  NORTHEAST EL PASO...
  WEST EL PASO...
  SUNLAND PARK...
  CHAPARRAL...
  ANTHONY...
  CENTRAL EL PASO...
  BERINO...
  SAN MIGUEL...
  FRANKLIN MOUNTAINS STATE PARK...
  HUECO TANKS...

NOVLAN
Special weather statement, Jun 13, 3:15 PM MST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
415 PM MDT FRI JUN 13 2014

NMZ401>409-411-132300-
EASTERN BLACK RANGE FOOTHILLS NM-LOWLANDS OF THE BOOTHEEL NM-SIERRA
COUNTY LAKES NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN
GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE
NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-SOUTHWEST
DESERT/MIMBRES BASIN NM-UPLANDS OF THE BOOTHEEL NM-UPPER GILA RIVER
VALLEY NM-
415 PM MDT FRI JUN 13 2014

...STRONG THUNDERSTORMS THREATENING SOUTHWESTERN DONA ANA...
HIDALGO...SOUTHERN GRANT...LUNA AND SOUTHWESTERN SIERRA COUNTIES
THROUGH 500 PM MDT...

AT 411 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 23 MILES SOUTHWEST OF DEMING...MOVING EAST AT
25 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
  CITY OF ROCKS STATE PARK...
  RODEO...
  LORDSBURG...
  ANTELOPE WELLS...
  ANIMAS...
  REDROCK...
  DEMING...
  COLUMBUS...
  WINDMILL...
  SUNSHINE...
  GERONIMO CAMPGROUND...
  BIG HATCHET REFUGE...
  GRANITE GAP...
  SPRING CANYON STATE PARK...

The radar

The El Paso radar (KEPZ), 1 km away, was scanning. The volume nearest the first event began at 22:15 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Dona Ana

When
June 13, 3:15 PM MST to 3:25 PM MST
Where
Dona Ana County, 0.48 mi SSE of Strauss
Measured
60 kt (69 mph) measured gust
Reported by
Mesonet
Coordinates
31.864, -106.697

Several gusts to near 60 knots occurred at the NWS Office in Santa Teresa with a peak gust of 69 mph. Visibility was also reduced to near zero in blowing dust.

Thunderstorm Wind, Dona Ana

When
June 13, 5:00 PM MST
Where
Dona Ana County, 2.04 mi SW of Ft Selden
Measured
51 kt (59 mph) measured sustained
Reported by
Mesonet
Coordinates
32.460, -106.956

A mesonet station reported a peak gust of 59 mph 3 miles southwest of Radium Springs.

Thunderstorm Wind, Grant

When
June 13, 6:35 PM MST
Where
Grant County, 0.85 mi NNW of (Svc)silver City Arp
Measured
51 kt (59 mph) measured gust
Reported by
AWOS
Coordinates
32.641, -108.156

The Silver City(KSVC) AWOS reported a peak gust of 59 mph.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2014Every state in 2014This day in weather historyWarnings in New Mexico, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528552, 528553, 528554.